Bibtex entry


@article{Xuvan:15-017,
        author={J. Xu and T.J.J. van den Boom and B. {D}e Schutter and S. Wang},
        title={Irredundant lattice representations of continuous piecewise affine functions},
        journal={Automatica},
        volume={70},
        pages={109--120},
        month=aug,
        year={2016},
        doi={10.1016/j.automatica.2016.03.018}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: May 24, 2017.